# SDR DALA2018101105975

- Difficulty date: October 11, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 44,231 hours, 36,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

8 EMERGENCY LIGHTS INOP AISLE OVHD DURING SVC CK. RELAMPED INOP LTS, NO HELP. FOUND 3 BULBS BURNT OUT. RELAMPED. OPS CKD PER AMM 33-52-00. ALL LIGHTS WORK. OK FOR SERVICE.
